# SDR N6WA20110301

- Difficulty date: March 1, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 15,063 hours, 10,623 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7, CEILING EMERGENCY FLOOD LIGHT INOP.  IAW TELECOM, DEFFERED ROW 7 CEILING EMERGENCY FLOOD LIGHT ON DMI 25101 IAW MEL 33-51-01B, CAT C.
